staple
With cedram.org

Search the site

Volume 4, number 1 (1992)

Previous: volume 3, number 2 (1991) Next: volume 4, number 2 (1992) Up: volume list

Ted Chinburg
Galois structure of de Rham cohomology
p. 1-18 Details
R. A. Mollin; H. C. Williams
On the period length of some special continued fractions
p. 19-42 Details
Patrick Gonzalez
Généralisation d'un résultat de Loxton et van der Poorten
p. 43-51 Details
Jean Cougnard; Michel Verant
Monogénéité de l'anneau des entiers de corps de classes de rayon de corps quadratiques
p. 53-74 Details
Jun-Ichi Tamura
Transcendental numbers having explicit $g$-adic and Jacobi-Perron expansions
p. 75-95 Details
A. Fröhlich
The genus class group I
p. 97-111 Details
J. Boxall; E. Bavencoffe
Quelques propriétés arithmétiques des points de $3$-division de la jacobienne de $y^2 = x^5 - 1$
p. 113-128 Details
Fathi Ben Nasr
Dimension de Hausdorff de certains fractals aléatoires
p. 129-140 Details
Dominique Martinais; Leila Schneps
Polynômes à groupe de Galois diédral
p. 141-153 Details
Zhi-Xiong Wen; Zhi-Ying Wen
Marches sur les arbres homogènes suivant une suite substitutive
p. 155-186 Details
Previous: volume 3, number 2 (1991) Next: volume 4, number 2 (1992) Up: volume list